CureZone   Log On   Join
Re: pre diabetic, caused by Mirena IUD
 
happiernow Views: 8,255
Published: 15 years ago
 
This is a reply to # 952,953

Re: pre diabetic, caused by Mirena IUD


I had posted previously about this. This past winter/spring I was researching the side effects and found a medical study stating that the hormone in Mirena, when taken in pill form, dramatically increases the chance of becoming insulin resistant. It listed the side effects which are many of the ones I experienced on Mirena (dizziness, lightheadedness, nauseua, fatigue are some of them.) Don't expect a doctor to tell you the Mirena can cause this because they will laugh at you, which mine did. Well I decided to have mine taken out and I have not had one of these particular symptoms since. To me, that is proof enough.
Please note, that I am 38 years old, fairly slender, low blood pressure, never had any Sugar related problems while I was pregnant or any other time of my life. I have absolutely no reason for this to have happened to my accept the Mirena.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

4.500 sec, (1)